The zeros of exponential polynomials (I)
Compositio Mathematica, Tome 26 (1973) no. 1, pp. 69-78
Cet article a éte moissonné depuis la source Numdam
@article{CM_1973__26_1_69_0,
author = {Moreno, Carlos Julio},
title = {The zeros of exponential polynomials {(I)}},
journal = {Compositio Mathematica},
pages = {69--78},
year = {1973},
publisher = {Noordhoff International Publishing},
volume = {26},
number = {1},
mrnumber = {318460},
zbl = {0267.33001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1973__26_1_69_0/}
}
Moreno, Carlos Julio. The zeros of exponential polynomials (I). Compositio Mathematica, Tome 26 (1973) no. 1, pp. 69-78. http://geodesic.mathdoc.fr/item/CM_1973__26_1_69_0/